# SDR CA080709006

- Difficulty date: July 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 1,547 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 19005549401
- Condition: Broken
- Location: Ailerons
- Part time: 1,407 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CONTROL CABLES INSPECTION ON LT AND RT WINGS, FOUND AILERON CABLES (LT PN 190-04212-401, PN 190-04209-401, PN 190-05549-401, RT PN 190 -05551-401, PN 190-05550-401, PN 190-04209-401) WORN AND WITH SEVERAL WIRES BROKEN AT FAIRLEAD.    EMBRAER CAME UP WITH 2 SERVICES BULLETIN:  SB190-27-0017 EMBRAER FLIGHT CONTROLS - AILERON - CABLES WEAR  SB170-27-0028 EMBRAER FLIGHT CONTROLS - AILERON - CABLES WEAR
